MAUDE Adverse Event Report: ST PAUL CAPNOCHECK PLUS SLEEP CARBON DIOXIDE DETECTOR; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL CAPNOCHECK PLUS SLEEP CARBON DIOXIDE DETECTOR; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 8401
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspection were completed and no issues were noted during manufacture.The monitor came in for ?failed co2 hi/lo calibration, co2 sensor malfunctioning" the customers comments were verified.The monitor was powered up and would not occlude, hooked up to a flowmeter and got 0 ml/min.Open the monitor and seen that the elbow was broken off the valve assembly and the pump was dislodged due to impact suffered to the monitor.The root cause of the reported issue was found to be the broken elbow on the valve caused by user interface.The valve assembly was replaced as corrective action.The broken co2 valve from within the device is consistent with unit being severely impacted from drop.The protective boot around the housing acts as shock absorber preventing damage to the housing; however centrifugal forces in the time of impact affect internal components which usually results in component damage.No information provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.
 
Event or Problem Description
It was reported that the device failed co2 calibration, co2 sensor malfunction.No patient injury was reported.

Brand Name
CAPNOCHECK PLUS SLEEP CARBON DIOXIDE DETECTOR
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15422664
Report Number3012307300-2022-19202
Device Sequence Number11949455
Product Code CCK
UDI-Device Identifier10610586036781
UDI-Public10610586036781
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K991086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/07/2020
Device Model Number8401
Device Catalogue Number8401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Initial Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown